Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

The geodesic 2-center problem in a simple polygon

Title
The geodesic 2-center problem in a simple polygon
Authors
Oh, EunjinDe Carufel, Jean-LouAhn, Hee-Kap
Date Issued
Oct-2018
Publisher
ELSEVIER SCIENCE BV
Abstract
In the geodesic 2-center problem in a simple polygon with n vertices, we find a set S of two points in the polygon that minimizes the maximum geodesic distance from any point of the polygon to its closest point in S. In this paper, we present an O (n(2) log(2) n)-time algorithm for this problem using O (n) space. (C) 2018 Elsevier B.V. All rights reserved.
URI
http://oasis.postech.ac.kr/handle/2014.oak/95638
ISSN
0925-7721
Article Type
Article
Citation
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, vol. 74, page. 21 - 37, 2018-10
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 AHN, HEE KAP
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse